MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561231
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of unable to deliver energy.Block h11: investigation result: the device was not returned for analysis; therefore, product analysis could not be carried out.For this reason and due to the lack of evidence, it is unable to confirm the reported event.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and the information provided by the customer, there is insufficient evidence to determine whether the device failure to deliver energy was due to physician technique during the procedure or a device related malfunction.Without a proper evaluation of the device, the most probable causes contributing to the event remain undetermined.Additionally, the product record review did not identify any potential product quality issues or evidence of new patient harm.Based on all available information, the probable root cause assigned is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator - snare was used in the stomach during a polypectomy procedure for the removal of an 8 mm polyp, performed on (b)(6) 2026.During the procedure, when the physician captured the polyp, he pushed the pedal to hot polypectomy, however, nothing happened.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25751095
Report Number3005099803-2026-02728
Device Sequence Number10532044
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)281215(10)38205897
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561231
Device Catalogue NumberM00561231
Device Lot Number0038205897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/08/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown